# SDR ABXA050023

- Difficulty date: January 21, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 53,911 hours, 59,204 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Limit Switch
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ALTERNATE TRIM (LONG) CIRCUIT BREAKER TRIPPED.  PER FLIGHT CONTROL, CREW DECLARED AN INFLIGHT EMERGENCY.  REPLACED ALT LIMIT SWITCH IAW DC-9 AMM 27-40-00.  OPS CHECKED GOOD.
